# SDR NWAA083739961

- Difficulty date: July 30, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 102,279 hours, 89,905 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

WHILE IN CRUISE AT FL350 THE CABIN PRESSURE STARTED TO CLIMB.  CREW DESCENDED TO FL330 IN AN ATTEMPT AT CABIN PRESSURE CONTROL WHICH DID MAINTAIN SETTING UNTIL TOP OF DESCENT.  AT THAT POINT, WITH ANT-ICE ON DUE TO WEATHER AND WITH THROTTLES RETARDED FOR DESCENT, THE CREW LOST CONTROL OF CABIN PRESSURIZATION AND THE OXYGEN MASKS DEPLOYED.  CREW DECLARED AN  EMERGENCY AND PERFORMED A RAPID DESCENT TO 10,000 FEET.  FLIGHT LANDED AT OPF WITHOUT FURTHER INCIDENT.  NO CORRECTIVE MAINTENANCE ACTION WAS PERFORMED AS AIRFRAME WAS BEING DELIVERED TO OPF FOR DECOMMISSIONING.  (S)
